# SDR 2003F00122

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N50BV
- Make and model: Amd FALCON
- Aircraft serial: 365
- Aircraft time: 5,895 hours, 5,021 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 10143927M1
- Part serial: M4515
- Condition: Sticks
- Location: Mlg
- Part time: 5,895 hours, 5,021 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SCH WHEN LANDING GEAR EXTENDED THREE GREEN LIGHTS CAME ON WHILE THREE RED LIGHTS STAYED LIT AND GEAR DOORS FAILED TO CLOSE.  TROUBLESHOOTING MX DISCOVERED THE LANDING GEAR CONTROL SOLENOID VALVE INTERMITTANTLY STICKING IN THE OPEN POSITION WHEN COLD.  THIS PROBLEM WAS DIFFICULT TO DETECT BECAUSE IT ONLY HAPPENED WHEN VALVE BECAME COLD-SOAKED IN FLT.  THE NIGHT THE PROBLEM WAS DISCOVERED BY GND MX THE AIR TEMPERATURE WAS -15 F.
